J. Aboudi, Finite Strain Micromechanical Modeling of Multiphase Composites, International Journal for Multiscale Computational Engineering, vol.6, issue.5, pp.411-434, 2008.
DOI : 10.1615/IntJMultCompEng.v6.i5.30

M. Arnst, R. Ghanem, and C. Soize, Identification of Bayesian posteriors for coefficients of chaos expansions, Journal of Computational Physics, vol.229, issue.9, pp.3134-3154, 2010.
DOI : 10.1016/j.jcp.2009.12.033

URL : https://hal.archives-ouvertes.fr/hal-00684317

I. Babuska, R. Tempone, and G. E. Zouraris, Solving elliptic boundary value problems with uncertain coefficients by the finite element method: the stochastic formulation, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.12-16, pp.12-16, 2005.
DOI : 10.1016/j.cma.2004.02.026

Z. I. Botev, J. F. Grotowski, and D. P. Kroese, Kernel density estimation via diffusion, The Annals of Statistics, pp.2916-2957, 2010.

A. W. Bowman and A. Azzalini, Applied Smoothing Techniques for Data Analysis, 1997.

J. D. Carol and J. J. Chang, Analysis of individual differences in multidimensional scaling via an n-way generalization of ???Eckart-Young??? decomposition, Psychometrika, vol.12, issue.3, pp.35-283, 1970.
DOI : 10.1007/BF02310791

A. Clément, C. Soize, and J. Yvonnet, Computational nonlinear stochastic homogenization using a non-concurrent multiscale approach for hyperelastic heterogeneous microstructures analysis, International Journal for Numerical Methods in Engineering, issue.8, pp.91-799824, 2012.

G. Debotton and G. Shmuel, A new variational estimate for the effective response of hyperelastic composites, Journal of the Mechanics and Physics of Solids, vol.58, issue.4, pp.466-483, 2010.
DOI : 10.1016/j.jmps.2010.02.003

C. Desceliers, R. Ghanem, and C. Soize, Maximum likelihood estimation of stochastic chaos representations from experimental data, International Journal for Numerical Methods in Engineering, vol.11, issue.6, pp.978-1001, 2006.
DOI : 10.1002/nme.1576

URL : https://hal.archives-ouvertes.fr/hal-00686154

C. Desceliers, C. Soize, and R. Ghanem, Identification of chaos representations of elastic properties of random media using experimental vibration tests, Computational Mechanics, pp.831-838, 2007.

A. Doostan and H. Owhadi, A non-adapted sparse approximation of PDEs with stochastic inputs, Journal of Computational Physics, vol.230, issue.8, pp.3015-3034, 2011.
DOI : 10.1016/j.jcp.2011.01.002

F. Feyel and J. L. , FE2 multiscale approach for modelling the elastoviscoplastic behaviour of long fibre SiC/Ti composite materials, Computer Methods in Applied Mechanics and Engineering, vol.183, issue.3-4, pp.309-330, 2000.
DOI : 10.1016/S0045-7825(99)00224-8

B. Ganapathysubramanian and N. Zabaras, Sparse grid collocation schemes for stochastic natural convection problems, Journal of Computational Physics, vol.225, issue.1, pp.652-685, 2007.
DOI : 10.1016/j.jcp.2006.12.014

R. Ghanem and P. D. Spanos, Stochastic Finite Elements: A spectral Approach , Spinger-verlag, 1991.

R. Ghanem and R. M. Kruger, Numerical solution of spectral stochastic finite element systems, Computer Methods in Applied Mechanics and Engineering, vol.129, issue.3, pp.289-303, 1996.
DOI : 10.1016/0045-7825(95)00909-4

R. Ghanem, Ingredients for a general purpose stochastic finite elements implementation, Computer Methods in Applied Mechanics and Engineering, vol.168, issue.1-4, pp.19-34, 1999.
DOI : 10.1016/S0045-7825(98)00106-6

R. Ghanem and A. Doostan, On the construction and analysis of stochastic models: Characterization and propagation of the errors associated with limited data, Journal of Computational Physics, vol.217, issue.1, pp.63-81, 2006.
DOI : 10.1016/j.jcp.2006.01.037

J. Guilleminot, C. Soize, and D. Kondo, Mesoscale probabilistic models for the elasticity tensor of fiber reinforced composites: Experimental identification and numerical aspects, Mechanics of Materials, vol.41, issue.12, pp.41-1309, 2009.
DOI : 10.1016/j.mechmat.2009.08.004

URL : https://hal.archives-ouvertes.fr/hal-00684330

B. Hiriyur, H. Waisman, and G. Deodatis, Uncertainty quantification in homogenization of heterogeneous microstructures modeled by XFEM, International Journal for Numerical Methods in Engineering, vol.21, issue.5, pp.257-278, 2011.
DOI : 10.1002/nme.3174

H. A. Kiers, Towards a standardized notation and terminology in multiway analysis, Journal of Chemometrics, vol.56, issue.3, pp.105-122, 2000.
DOI : 10.1002/1099-128X(200005/06)14:3<105::AID-CEM582>3.0.CO;2-I

O. M. Knio and O. P. Le-maitre, Uncertainty propagation in CFD using polynomial chaos decomposition, Fluid Dynamics Research, vol.38, issue.9, pp.616-640, 2006.
DOI : 10.1016/j.fluiddyn.2005.12.003

O. P. Le-maitre and O. M. Knio, Spectral Methods for Uncertainty Quantification with Applications to Computational Fluid Dynamics, 2010.

O. P. Le-maitre, O. M. Knio, H. J. Najm, and R. G. Ghanem, Uncertainty propagation using Wiener???Haar expansions, Journal of Computational Physics, vol.197, issue.1, pp.197-225, 2004.
DOI : 10.1016/j.jcp.2003.11.033

M. Lò-eve, Probability Theory. I, fourth edition, Graduate Texts in Mathematics, vol.45, 1977.

O. Lopez-pamies and P. , Ponte Castañeda, Second-Order Estimates for the Macroscopic Response and Loss of Ellipticity in Porous Rubbers at Large Deformations, Journal of Elasticity, pp.76-247, 2004.

E. Monteiro, J. Yvonnet, and Q. C. He, Computational homogenization for nonlinear conduction in heterogeneous materials using model reduction, Computational Materials Science, vol.42, issue.4, pp.42-704, 2008.
DOI : 10.1016/j.commatsci.2007.11.001

URL : https://hal.archives-ouvertes.fr/hal-00692239

S. Nezamabadi, J. Yvonnet, H. Zahrouni, and M. , Pottier-Ferry, A multilevel computational strategy for handling microscopic and macroscopic instabilities, Computer Methods in Applied Mechanics and Engineering, pp.198-2099, 2009.

A. Nouy and O. P. Le-ma??trema??tre, Generalized spectral decomposition for stochastic nonlinear problems, Journal of Computational Physics, vol.228, issue.1, pp.202-235, 2009.
DOI : 10.1016/j.jcp.2008.09.010

A. Nouy, Identification of multi-modal random variables through mixtures of polynomial chaos expansions, Comptes Rendus M??canique, vol.338, issue.12, pp.698-703, 2010.
DOI : 10.1016/j.crme.2010.09.003

URL : https://hal.archives-ouvertes.fr/hal-00521932

A. Nouy, M. Chevreuil, and E. Safatly, Fictitious domain method and separated representations for the solution of boundary value problems on uncertain parameterized domains, Computer Methods in Applied Mechanics and Engineering, vol.200, issue.45-46, pp.200-3066, 2011.
DOI : 10.1016/j.cma.2011.07.002

URL : https://hal.archives-ouvertes.fr/hal-00662564

A. Nouy and A. Clément, eXtended Stochastic Finite Element Method for the numerical simulation of heterogeneous materials with random material interfaces, International Journal for Numerical Methods in Engineering, vol.76, issue.13, pp.1312-1344, 2010.
DOI : 10.1002/nme.2865

R. W. Ogden, G. Saccomandi, and I. Sgura, Fitting hyperelastic models to experimental data, Computational Mechanics, pp.484-502, 2004.

P. Ponte-castañeda and E. Tiberio, A second-order homogenization method in finite elasticity and applications to black-filled elastomers, Journal of the Mechanics and Physics of Solids, vol.48, issue.6-7, pp.6-7, 2000.
DOI : 10.1016/S0022-5096(99)00087-3

G. I. Schueller, On the treatment of uncertainties in structural mechanics and analysis, Computers & Structures, vol.85, issue.5-6, pp.235-243, 2007.
DOI : 10.1016/j.compstruc.2006.10.009

R. J. Serfling, Approximation Theorems of Mathematical Statistics, 1980.

R. Smit, W. Brekelmans, and H. Meijer, Prediction of the mechanical behavior of nonlinear heterogeneous systems by multi-level finite element modeling, Computer Methods in Applied Mechanics and Engineering, vol.155, issue.1-2, pp.155-181, 1998.
DOI : 10.1016/S0045-7825(97)00139-4

C. Soize, Generalized probabilistic approach of uncertainties in computational dynamics using random matrices and polynomial chaos decompositions, International Journal for Numerical Methods in Engineering, vol.80, issue.21-26, pp.939-970, 2010.
DOI : 10.1002/nme.2712

URL : https://hal.archives-ouvertes.fr/hal-00684322

C. Soize, Identification of high-dimension polynomial chaos expansions with random coefficients for non-Gaussian tensor-valued random fields using partial and limited experimental data, Computer Methods in Applied Mechanics and Engineering, vol.199, pp.33-36, 2010.
DOI : 10.1061/9780784412237.ch08

URL : https://hal.archives-ouvertes.fr/hal-00684324

C. Soize and C. Desceliers, Computational Aspects for Constructing Realizations of Polynomial Chaos in High Dimension, SIAM Journal on Scientific Computing, vol.32, issue.5, pp.2820-2831, 2010.
DOI : 10.1137/100787830

URL : https://hal.archives-ouvertes.fr/hal-00684323

C. Soize, A computational inverse method for identification of non-Gaussian random fields using the Bayesian approach in very high dimension, Computer Methods in Applied Mechanics and Engineering, vol.200, issue.45-46, pp.3083-3099, 2011.
DOI : 10.1016/j.cma.2011.07.005

URL : https://hal.archives-ouvertes.fr/hal-00684294

J. C. Spall, Introduction to Stochastic Search and Optimization, 2003.
DOI : 10.1002/0471722138

G. Stefanou, A. Nouy, and A. Clément, Identification of random shapes from images through polynomial chaos expansion of random level set functions, International Journal for Numerical Methods in Engineering, vol.24, issue.2, pp.127-155, 2009.
DOI : 10.1002/nme.2546

URL : https://hal.archives-ouvertes.fr/hal-00366640

DOI : 10.2472/jsms.45.6Appendix_81

I. Temizer and P. Wriggers, An adaptive method for homogenization in orthotropic nonlinear elasticity, Computer Methods in Applied Mechanics and Engineering, vol.196, issue.35-36, pp.35-36, 2007.
DOI : 10.1016/j.cma.2007.03.017

K. Terada and N. Kikuchi, A class of general algorithms for multi-scale analyses of heterogeneous media, Computer Methods in Applied Mechanics and Engineering, vol.190, issue.40-41, pp.5427-5464, 2001.
DOI : 10.1016/S0045-7825(01)00179-7

M. Tootkaboni and L. Graham-brady, A multi-scale spectral stochastic method for homogenization of multi-phase periodic composites with random material properties, International Journal for Numerical Methods in Engineering, vol.196, issue.2, pp.59-90, 2010.
DOI : 10.1002/nme.2829

S. Torquato, Random Heterogeneous Materials: Microstructure and Macroscopic Properties, Applied Mechanics Reviews, vol.55, issue.4, 2002.
DOI : 10.1115/1.1483342

J. Yvonnet and Q. C. He, The Reduced Model Multiscale Method (R3M) for the nonlinear homogenization of hyperelastic media at finite strains, Journal of Computational Physics, pp.223-341, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00693621

J. Yvonnet, D. Gonzalez, and Q. C. He, Numerically explicit potentials for the homogenization of nonlinear elastic heterogeneous materials, Computer Methods in Applied Mechanics and Engineering, vol.198, issue.33-36, pp.198-2723, 2009.
DOI : 10.1016/j.cma.2009.03.017

URL : https://hal.archives-ouvertes.fr/hal-00692234

J. Yvonnet and Q. C. He, A non-concurrent multiscale method for computing the response of nonlinear elastic heterogeneous structures, European Journal of Computational Mechanics, vol.19, pp.105-116, 2010.

J. Yvonnet, E. Monteiro, and Q. C. He, Computational homogenization of hyperelastic heterogeneous structures: a non-concurrent approach

T. Zhang and G. H. Golub, Rank-One Approximation to High Order Tensors, SIAM Journal on Matrix Analysis and Applications, vol.23, issue.2, pp.534-550, 2001.
DOI : 10.1137/S0895479899352045